MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.2R

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.2R
Model Number 02.07.1202R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 dec 2025.Gmk-sphere 02.07.1202r tibial tray fix cemented s.2r (k090988) lot.2012636: (b)(4) items manufactured and released on 19-apr-2021.Expiration date: 2026-apr-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.0023r gmk-sphere femoral component cemented - 3+r (k140826) lot.2102538: (b)(4) items manufactured and released on 12-may-2021.Expiration date: 2026-may-02.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.0214crr gmk sphere cr tibial insert s2r 14mm (k181635) lot 185613: (b)(4) items manufactured and released on 02-nov-2018.Expiration date: 2023-oct-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At4 years 1 month from primary, the patient came in reporting instability and the cause is unknown.The surgeon revised all components to hinge components.The surgery was completed successfully.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
TIBIAL TRAY FIX CEMENTED S.2R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24004375
Report Number3005180920-2026-00030
Device Sequence Number10239517
Product Code JWH
UDI-Device Identifier07630030819872
UDI-Public07630030819872
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2026
Device Model Number02.07.1202R
Device Lot Number2012636
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient RaceWhite